# SDR FDEA201608303088

- Difficulty date: August 30, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 77,900 hours, 17,698 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AEB794167
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT CRUISE, RECEIVED LEVEL 1 HYD OFF ALERT WITH 3.0 GALLONS REMAINING.  AFTER NORMAL GEAR EXTENSION RECEIVED LEVEL 2 HYD FAIL ALERT AS ANTICIPATED.  1.4 GALLONS REMAINING IN NR 3 HYD RESERVOIR.  CRASH, FIRE, RESCUE REPORTED HYDRAULIC LEAK FROM NR 3 ENGINE AREA INSTALLED NEW HOSE ASSY.  MOTORED ENGINE, LEAK CHECK GOOD, REF MM 29-11-22.  CLOSED THRUST REVERSER AND FAN COWL REF MM 71-10-00-2-1.  RAN ENGINE IAW LEAK AND OPS CHECK GOOD, PN OF HOSE CHANGED WAS AEB794-167.
